edoc

On analytical derivatives for geometry optimization in the polarizable continuum model

Harbrecht, Helmut. (2011) On analytical derivatives for geometry optimization in the polarizable continuum model. Journal of mathematical chemistry, Vol. 49, H. 9. pp. 1928-1936.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5848443

Downloads: Statistics Overview

Abstract

The present paper is dedicated to the analytical computation of shape derivatives in the polarizable continuum model. We derive expressions for the interaction energy's sensitivity with respect to variations of the cavity's shape by means of the Hadamard representation of the shape gradient. In particular, by using the adjoint approach, the shape gradient depends only on two solutions of the underlying electrostatic problem. We further formulate boundary integral equations to compute the involved quantities. The present paper is dedicated to the analytical computation of shape derivatives in the polarizable continuum model. We derive expressions for the interaction energy's sensitivity withrespect to variations of the cavity's shape by means of the Hadamard representation of the shape gradient. In particular, by using the adjoint approach, the shape gradient depends only on two solutions of the underlying electrostatic problem. We further formulate boundary integral equations to compute the involved quantities.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Computational Mathematics (Harbrecht)
UniBasel Contributors:Harbrecht, Helmut
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:J.C. Baltzer
ISSN:0259-9791
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:08 Jun 2012 06:56
Deposited On:08 Jun 2012 06:47

Repository Staff Only: item control page